# SDR CALA2021092701682

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 94,114 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 109413
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L M33093 EMERGENCY POWER SUPPLY BATTERY PACK FOUND LOW CAP ACITY - REF HAECO NON-ROUTINE NO.9456181, SPEC NO.B777-33-3-7015 - ORIGINATED BY EMP V905495 PERFORMED BY EMP V905495, IDT BY HAECO TA409, REPLACED DOOR 1L M33093 EMERGENCY POWER SUPPLY BATTERY PACK AND PERFORMED TEST OF NEW BATTERY PACK AS PER AMM 33-51-06-960-802 REV.92A, TEST RESUL T NORMAL
